# SDR WRXR20241011001

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034204
- Condition: Gouged
- Location: Zone 200
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE THREE GOUGES IN THE FS 169.00 BULKHEAD WHERE THE ATTACHMENT HARDWARE OF THE NOSE RADOME SEEN IN VIEW F PER CRJ 700 IPC 53-81-80 HAVE CONTACTED EACH OTHER. AT THE NINE-O CLOCK POSITION THE GOUGE DEPTH IS 0.023", AT THE SIX-O CLOCK POSITION THE GOUGE DEPTH IS 0.015" AND AT THE THREE-O CLOCK POSITION THE GOUGE DEPTH IS 0.016". SMOOTH AND BLENDED GOUGES ON FS 169.00 IAW CRJ 700 SRM 51-12-00-001-001-A01. ALODINED AND PRIMED BLENDED AREAS IAW CRJ 700 SRM 51-21-11-001-001-A01 AND CRJ 700 SRM 51-25-06-001-001-A01.
